TUBULAR SURFACES WITH DARBOUX FRAME IN GALILEAN 3-SPACE


KIZILTUĞ S., Dede M., EKİCİ C.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.34, no.2, pp.253-260, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.22190/fumi1902253k
  • Title of Journal : FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Page Numbers: pp.253-260

Abstract

In this paper, we define tubular surface by using a Darboux frame instead of a Frenet frame. Subsequently, we compute the Gaussian curvature and the mean curvature of the tubular surface with a Darboux frame. Moreover, we obtain some characterizations for special curves on this tubular surface in a Galilean 3-space.